Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Facial pain, radiating to temple and neck, eye redness. Taken Biaxin and Prednisone. Temporal tendonitis?

hi. ive been experiencing symptoms of pain on the right side of my face for about 2 months now. the pain seems to start behind my eye and radiates to my temple and above my ear and sometimes in to my neck . my eye appears red and somewhat closed more than the eye on the left side of my face. i had a cat scan done of my sinuses and was put on an extended script of biaxin and prednesone but these didnt seem to alleviate my symtoms (did feel a little better for a couple of days). i just read about a condition called temporal tendonitis . does this sound feasible with what i am describing. also, my eye is very sensitive to bright light. thank you.
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello. from the symptoms you have told , you maybe suffering for trigeminal neuralgia , it is a condition in which one of the nerves supplying your face becomes inflamed and causes lots of pain. i would recommend that you consult a neurologists . he will be in a better position to confirm and treat you.thanks
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor